Guest

My puppy is lethargic, poor appetite, feels very warm, and has red eyes.

Bailey is a rescue puppy. She is only 3 1/2 months old, weighs almost seven pounds. She has been treated for an eye infection, ear infection, and mites recently. She just finished with her puppy shots and her rabies vaccine.


Asked by Member 1134864 on Oct 8th 2012 in Health & Wellness
Report this question Get this question's RSS feed Send this question to a friend



Status

  • Cast your vote for which answer you think is best!


Answers

Guest

Sometimes as a side effect of vaccines, dogs become lethargic and suffer with fever, but that is just temporarily. You can discuss this problem with a vet.


Member 1107927 answered on 10/9/12. Helpful? Yes/Helpful: No 0 Report this answer


Kali earned her wings 10/21/14

I would get her to the vet as soon as they open today. Good Luck!


Kali earned her wings 10/21/14 answered on 10/9/12. Helpful? Yes/Helpful: No 1 Report this answer


Colt

It sounds like it could very well be an allergic reaction to all the vet has done and in small dogs its very common to have more side affect then large breeds. Next time you get shots give your puppy a 1/4 of a 25 mg tablet of benadryal for dogs under 50 lbs I always suggested it to all my patients when I was a vet nurse.


Colt answered on 10/9/12. Helpful? Yes/Helpful: No 0 Report this answer